# SDR ZESA2014040700238

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N26AP
- Make and model: Cessna 550
- Aircraft serial: 5500824
- Aircraft time: 5,913 hours, 6,315 cycles
- Engine: Pwa PW530A
- Engine time: 5,819 hours, 6,181 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 31J223802
- Condition: Broken
- Location: Itt Indicator
- Part time: 5,819 hours, 6,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RT ENGINE ITT GAUGE FAILED TO ZERO DEGREES, ACFT RETURNED TO DEPARTURE. FOUND WIRE HARNESS BROKEN.
